# SDR UPS802182

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 4645397501
- Condition: Corrosion
- Location: Fs 1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND INTERGRANULAR CORROSION ON LONGERON 31L, FS 1560.  INSTALLED REPAIR IAW UPS EO DC8-5310-6606-A.
